Oct 12, 2007
Since starting hiv meds a year ago - I have noticed a significant increase in crunching -popping joint noises. I exercise - see a chiropractor but still this increase in noise - also starting lower back pain . Thanks
Response from Dr. Henry
I have not observed not am I aware of any established common link between HIV medications and bony/joint noises. Bone or joint crepitations or crunching/popping sensation are fairly common in the general population. The source could involve the surrounding tendons or joint capsule, cartilage, or the bone itself. If the joint symptoms become more aggravating X-ray examination and/or referral to a rheumatologist can often help sort out what condition is present and what intervention might be offered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How To Use Gentian Violet To Treat Thrush In Adults?
- Can Hepatitis B Vaccination Cause A False Positive Hepatitis C Test?
- What Is The Virus Responsible For Aids?
- Treatment Of Hiv Patient And Physical Therapy
- Herpes Simplex Of Sacral Area And Peripheral Neuropathy
- Can A Urinary Tract Infection Cause False Positive Hiv Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.